Skip to main content

Automorphisms of direct products of algebroid spaces

  • Conference paper
  • First Online:
Singularity Theory and its Applications

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 1462))

  • 875 Accesses

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 44.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 59.00
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Ephraim, R.: Isosingular loci and the cartesian product structure of complex analytic singularities. Trans. Amer. Math. Soc. 241, 357–371 (1978).

    Article  MATH  MathSciNet  Google Scholar 

  2. Hauser, H., Müller, G.: The trivial locus of an analytic map germ. Ann. Inst. Fourier 39, 831–844 (1989).

    Article  MATH  Google Scholar 

  3. Hauser, H., Müller, G.: The cancellation property for direct products of analytic space germs. Math. Ann. 286, 209–223 (1990).

    Article  MATH  MathSciNet  Google Scholar 

  4. Müller, G.: Endliche Automorphismengruppen von direkten Produkten komplexer Raumkeime. Arch. Math. 45, 42–46 (1985).

    Article  MATH  Google Scholar 

  5. Müller, G.: Reduktive Automorphismengruppen analytischer C-Algebren. J. Reine Angew. Math. 364, 26–34 (1986).

    MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

David Mond James Montaldi

Rights and permissions

Reprints and permissions

Copyright information

© 1991 Springer-Verlag Berlin Heidelberg

About this paper

Cite this paper

Hauser, H., Müller, G. (1991). Automorphisms of direct products of algebroid spaces. In: Mond, D., Montaldi, J. (eds) Singularity Theory and its Applications. Lecture Notes in Mathematics, vol 1462. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0086382

Download citation

  • DOI: https://doi.org/10.1007/BFb0086382

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-53737-3

  • Online ISBN: 978-3-540-47060-1

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics